# SDR CALA2022050601159

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 737
- Aircraft serial: 30224
- Aircraft time: 81,352 hours, 9,592 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LIGHT INOP. DURING T/S FOUND GROUND BAD. SECURED GROUND AND LIGHT WORKS OK. ALSO DURING THE PROCESS A SCREW IS BROKEN IN A NUTPLATE AND INSULATOR BROKE. ADD EMP:V929649
